# SDR ASOA02060

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB-OUT OF SDF, AT APPROXIMATELY 12,000 FEET, THE CAPTAIN RECEIVED A PAX DOOR LATCH CAUTION MESSAGE.  AT THIS POINT THE FLIGHT ATTENDANT PHYSICALLY VERIFIED THAT THE ALIGNMENT MARKS WERE IN THE CORRECT POSITION.  THE CAPTAIN THEN RECEIVED A PAX DOOR WARNING MESSAGE AND AN AURAL DOOR MESSAGE.  WHEN THE FLIGHT ATTENDANT WENT TO VERIFY THE ALIGNMENT MARKS AGAIN, IT WAS DISCOVERED THAT THE TOP TWO CAM LATCHES HAD MOVED AND WERE NO LONGER POSITIONED CORRECTLY.  THE AIRCRAFT MADE AN EMEREGNCY DESCENT TO 10,000 FEET WHERE IT LEVELED OFF AND WAS DEPRESSURIZED.  AIRCRAFT RETURNED TO SDF AND LANDED SAFELY BUT OVERWEIGHT.  MAINTENANCE PERFORMED AN OVERWEIGHT LANDING INSPECTION AND NO DEFECTS WERE NOTED.  MAINTENA
